# SDR C2XA05SH044

- Difficulty date: June 7, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,807 hours, 2,755 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1267
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR GROUND FAILED ON EXTENSION DURING DESCENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB 145 AMM 32-32-01, OPS CHECK GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
